# SDR 07FDEA00009

- Difficulty date: January 3, 2007
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 52,666 hours, 10,859 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A6A71231
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAC: LEFT COMPARTMENT AT APPROX LONGERON 38L FOUND LONGERON SPLICE   CRACKED.  COMPLIED WITH FEDEX E.A.  1-5310-106576, REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
